# SDR CALA9801471

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN AFT PRESSURE BULKHEAD DOUBLER ON LT SIDE BELOW DOOR OPENING.  REPAIRED IAW SRM 53-05, FIGURE 39.
